# SDR CA150506017

- Difficulty date: May 4, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8*
- Aircraft time: 15,438 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW REPORTING LANDING GEAR INOPERATIVE.  DOORS OPEN, GEAR SWITCH STILL DOWN.  LANDING GEAR CONTROL REPLACED IAW AMM 32-31-01, PN 86OT509T00, SN ON643 OFF 491.  TRACE RP141028066 CELL MOD SIM CARD.  CYCLE & ASSEMBLY CHECKED SERVICEABLE DMI 4225-206592 & CLEARED.  ACFT RETURNED TO SERVICE.
